# SDR SWAA2017090616106

- Difficulty date: August 31, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 35,802 hours, 21,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT WINDOW LIGHT INOP.  RELAMPED LIGHT PER AMM.
